# SDR AALA202404261651

- Difficulty date: March 14, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S8r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT UPPER CORNER AFT FACE AT FR 68 AND S8R. REPAIRED FRAME PER SRM 53-41-12-300-012.
